CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Semi-parametric inference for semi-varying coefficient panel data model with individual effects 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2017, 卷号: 154, 页码: 262-281
Authors:  Hu, Xuemei
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Panel data  Fixed effects  Random effects  Local linear smoothing  Semi-varying coefficient model  Bootstrap procedure  
LOCAL MULTILEVEL METHODS WITH RECTANGULAR FINITE ELEMENTS FOR THE BIHARMONIC PROBLEM 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2017, 卷号: 39, 期号: 6, 页码: A2592-A2615
Authors:  Tang, Shibing;  Xu, Xuejun
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
biharmonic problem  Schwarz framework  Bogner-Fox-Schmit element  Adini element  local multilevel method  
Global Partial Likelihood for Nonparametric Proportional Hazards Models 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2010, 卷号: 105, 期号: 490, 页码: 750-760
Authors:  Chen, Kani;  Guo, Shaojun;  Sun, Liuquan;  Wang, Jane-Ling
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
Cox model  Local linear smoothing  Local partial likelihood  Semiparametric efficiency  
Optimality of local multilevel methods on adaptively refined meshes for elliptic boundary value problems 期刊论文
JOURNAL OF NUMERICAL MATHEMATICS, 2010, 卷号: 18, 期号: 1, 页码: 59-90
Authors:  Xu, X.;  Chen, H.;  Hoppe, R. H. W.
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
local multilevel methods  adaptive finite element methods  local smoothing  Schwarz theory  optimality  
Statistical estimation in varying coefficient models with surrogate data and validation sampling 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2009, 卷号: 100, 期号: 10, 页码: 2389-2405
Authors:  Wang, Qihua;  Zhang, Riquan
Favorite  |  View/Download:92/0  |  Submit date:2018/07/30
Asymptotic normality  Local linear method  Primary data  Validation data  Varying-coefficient model  
Functional-coefficient partially linear regression model 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2008, 卷号: 99, 期号: 2, 页码: 278-305
Authors:  Wong, Heung;  Zhang, Riquan;  Ip, Wai-cheung;  Li, Guoying
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Back-fitting technique  Functional-coefficient model  Local linear polynomial technique  Nonlinear time series  
Averaged estimation of functional-coefficient regression models with different smoothing variables 期刊论文
STATISTICS & PROBABILITY LETTERS, 2007, 卷号: 77, 期号: 4, 页码: 455-461
Authors:  Zhang, Riquan;  Li, Guoying
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
asymptotic normality  different smoothing variables  functional-coefficient regression models  averaged estimate  local linear method  
Wellposedness for the fourth order nonlinear Schrodinger equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 卷号: 320, 期号: 1, 页码: 246-265
Authors:  Hao, CC;  Hsiao, L;  Wang, BX
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
fourth order nonlinear Schrodinger equations  Cauchy problem  wellposedness  smoothing effects  
Integrated estimation of functional-coefficient regression models with different smoothing variables 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2006, 卷号: 35, 期号: 6, 页码: 1093-1100
Authors:  Zhang, RQ;  Li, GY
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
asymptotic normality  different smoothing variables  functional coefficient regression models  integrated estimate  local linear method  
Superlinear/quadratic one-step smoothing newton method for P-0-NCP 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 1, 页码: 117-128
Authors:  Zhang, LP;  Han, JY;  Huang, ZH
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
non-linear complementarity problems  smoothing Newton method  superlinear/quadratic convergence